No, it’s used as a mood stabiliser in patients with severe bipolar disorder (manic depression). Any comments?
After you have been taking lithium without nausea, becoming nauseous is a dangerous sign: your level may have become too high; get a lithium level if this does
You mean the pharmacological form of lithium, like crushing the tablets and snorting them?? It probably wont kill you right away, but that is dangerous, it will cause very high, toxic serum levels of lithium since its absorbed very quickly when powdered and inhaled.Good way to end up in the hospital, dont know that it would necessarily be fatal though. Dont try to find out.
y should flame test color 4 lithium nitrate, lithium chlorate, lithium sulfate n lithium crbonat b the same? explain
Lithium is a metal and for a metal it has a fairly low melting point (180°C or 360°F) a temperature you can easily reach in your kitchen oven (but don’t try to melt lithium at home!) More:http://wiki.answers.com/Q/Why_does_lithium_have_a_high_melting_point
Lithium affects the flow of sodium through nerve and muscle cells in the body. Sodium affects excitation or mania. Most euphoric effects are produced by blocking serotonin re-uptake. I do not believe you can really get high off of it. More:http://www.chacha.com/question/how-do-you-get-high-off-of-lithium
Less serious side effects of lithium may include: mild hand tremors; weakness, lack of coordination; mild nausea, vomiting…MORE? More:http://www.chacha.com/question/what-are-the-side-effects-of-getting-high-off-of-lithium
Jan 28, 2008 Lithium gets you high. Hint: if you are getting euphoria off lithium you are already in the red zone Please do not take this looking to get high.
Poisoning and death can occur when you take too much lithium, and the. not allowing yourself to get dehydrated, and taking doses right after a meal or with if your body weight decreases, your usual doses of lithium could become too high . Detail:http://www.ehow.com/about_5061531_side-effects-lithium-carbonate-er.html
Powered by: WordPress